Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Symmetric integration rules for hypercubes. II. Rule projection and rule extension

Author: J. N. Lyness
Journal: Math. Comp. 19 (1965), 394-407
MSC: Primary 65.55
MathSciNet review: 0201068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory is described which facilitates the construction of highdimensional integration rules. It is found that, for large $n$, an $n$-dimensional integration rule of degree $2t + 1$ man be constructed requiring a number of function evaluations of order ${2^t}{n^t}/t!$. In an example we construct a $15$-dimensional rule of degree 9 which requires 52,701 function evaluations. The corresponding number for the product Gaussian is $3 \times {10^{10}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society